Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Borsuk-Ulam theorem for a $Z_ q$-map from a $Z_ q$-space to $S^ {2n+1}$


Author: Teiichi Kobayashi
Journal: Proc. Amer. Math. Soc. 97 (1986), 714-716
MSC: Primary 55M35
DOI: https://doi.org/10.1090/S0002-9939-1986-0845994-8
MathSciNet review: 845994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: J. W. Walker obtained in [2] a generalization of the Borsuk-Ulam theorem. The purpose of this note is to prove a $\mod q$ version of Walker’s theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55M35

Retrieve articles in all journals with MSC: 55M35


Additional Information

Keywords: Borsuk-Ulam theorem, <IMG WIDTH="28" HEIGHT="38" ALIGN="MIDDLE" BORDER="0" SRC="images/img1.gif" ALT="${Z_q}$">-space, <IMG WIDTH="28" HEIGHT="38" ALIGN="MIDDLE" BORDER="0" SRC="images/img2.gif" ALT="${Z_q}$">-map, singular homology
Article copyright: © Copyright 1986 American Mathematical Society